# SDR IPXA0561935

- Difficulty date: July 22, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE UPPER SEAT TRACK INBD FLANGE HAS DOUBLE DRILLED HOLES BS 1265, RBL 24, WL 208.  R & R SEAT TRACK IAW SRM 51-40-03.
